# SDR USAA2009031390594

- Difficulty date: March 13, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 44,277 hours, 18,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174001
- Part serial: 1557
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EES - FORWARD ENTRY DOOR OPEN ASSIST BOTTLE READS 800 PSI.  SERVICED FORWARD ENTRY DOOR OPEN ASSIST BOTTLE IAW A320 AMM 52-10-00.
